| Model Number |
01.12.028 |
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
11/16/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 november 2020: lot 2002652: (b)(4) items manufactured and released on 24-jul-2020.Expiration date: 2025-07-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
4 days after the primary surgery, the stem slid a little bit deeper into the bone.On x-rays a longitudinal fracture of the femur was discovered.The surgeon explanted the stem and he did 5 cerclages around the femur and implanted a quadra r stem size 6.